An overdose of either opioids or tranquilizers can stop a person’s breathing, and if the drugs are taken together, “it’s an additive effect,” said Diane Peterson, Jackson County’s interim chief medical examiner.
An overdose of either opioids or tranquilizers can stop a person’s breathing, and if the drugs are taken together, “it’s an additive effect,” said Diane Peterson, Jackson County’s interim chief medical examiner. Allison Long along@kcstar.com
An overdose of either opioids or tranquilizers can stop a person’s breathing, and if the drugs are taken together, “it’s an additive effect,” said Diane Peterson, Jackson County’s interim chief medical examiner. Allison Long along@kcstar.com

Opioids and tranquilizers are a deadly combination

February 27, 2016 04:37 PM

UPDATED February 27, 2016 06:46 PM

More Videos

  • How to avoid danger while running or walking outside

    Runners and walkers can become so engrossed in their routines that they forget their surroundings. Here are some tips for staying safe while exercising outdoors.